# SDR YENA2021102000688

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,061 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION: AFTER BUSHING REMOVAL - FOUND CORROSION AT HOUSING OF INBD/OUTBD AFT FITTING IN LH PYLON ; REF TOMX NR 00548: HOUSING OF INBD/OUTBD AFT FITTING IN LH PYLON WAS REPAIRED IAW ETI - 190-21-817 REV 6, ETD-2021-190-031064 REV B. AND JETBLUE EC E21-1100-01.
